CSpace
DIOPHANTINE INEQUALITIES FOR FORMS IN AN ALGEBRAIC NUMBER-FIELD
YUAN, W
1988-07-01
Source PublicationJOURNAL OF NUMBER THEORY
ISSN0022-314X
Volume29Issue:3Pages:324-344
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988P882300008
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27596
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YUAN, W. DIOPHANTINE INEQUALITIES FOR FORMS IN AN ALGEBRAIC NUMBER-FIELD[J]. JOURNAL OF NUMBER THEORY,1988,29(3):324-344.
APA YUAN, W.(1988).DIOPHANTINE INEQUALITIES FOR FORMS IN AN ALGEBRAIC NUMBER-FIELD.JOURNAL OF NUMBER THEORY,29(3),324-344.
MLA YUAN, W."DIOPHANTINE INEQUALITIES FOR FORMS IN AN ALGEBRAIC NUMBER-FIELD".JOURNAL OF NUMBER THEORY 29.3(1988):324-344.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YUAN, W]'s Articles
Baidu academic
Similar articles in Baidu academic
[YUAN, W]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YUAN, W]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.